I'm tapering off Geodon, but the dose wears off about the middle of the day. I take 40 mgs at night right now (around 5 o'clock). The withdrawals are driving me nuts. I'm taking Klonopin to help, but it doesn't seem to be doing much other than helping with the anxiety a bit (ad not doing a great job at that). Anyone got any suggestions that can ease the suckiness?
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding